Lately I have been having a lot ot trouble remembering to take my bc pills. At most I have gone three days, and then taken two on one day and then two on the next day, Anyways I am suppose to start my period in a little over a week and I started bleeding. I was wondering if the bleeding was spotting or breakthrough bleeding from taking my pills late? It is very light, dark to brown in color. Very little flow and mainly brown snotty stuff... is there anything to worr about?
Posts: 38 | From: Michigan | Registered: Aug 2009
| IP: Logged |
With the way you've been taking your pills, it's likely that you're seeing breakthrough bleeding.
If you have such a hard time remembering to take your pill, have you tried setting yourself an alarm? Or putting the pill pack in a place where you cannot miss it? And if none of that helps, maybe you can talk to your doctor about trying a method of birth control you do not have to remember every day, like the Patch or the Ring.
And since you've missed more than one pill in this pack, your protection for this pack has been compromise, and you'll want to double up with condoms if you have sex.
-------------------- Johanna Scarleteen Volunteer
"The question is not who will let me, but who is going to stop me." -Ayn Rand Posts: 9192 | From: Cologne, Germany | Registered: Sep 2005
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.